# SDR HEEA062875

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CFVEF
- Make and model: Bell 206L-4
- Aircraft serial: 52071
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Vhf Comm
- Part number: 069102439
- Condition: Malfunctioned
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF COMM NAV UNIT WILL NOT TURN OFF.
